Translator Disclaimer
2019 Quasi-right-veering braids and nonloose links
Tetsuya Ito, Keiko Kawamuro
Algebr. Geom. Topol. 19(6): 2989-3032 (2019). DOI: 10.2140/agt.2019.19.2989

Abstract

We introduce a notion of quasi-right-veering for closed braids, which plays an analogous role to right-veering for open books. We show that a transverse link K in a contact 3–manifold (M,ξ) is nonloose if and only if every braid representative of K with respect to every open book decomposition that supports (M,ξ) is quasi-right-veering. We also show that several definitions of right-veering closed braids are equivalent.

Citation

Download Citation

Tetsuya Ito. Keiko Kawamuro. "Quasi-right-veering braids and nonloose links." Algebr. Geom. Topol. 19 (6) 2989 - 3032, 2019. https://doi.org/10.2140/agt.2019.19.2989

Information

Received: 15 May 2018; Revised: 10 December 2018; Accepted: 30 January 2019; Published: 2019
First available in Project Euclid: 29 October 2019

zbMATH: 07142624
MathSciNet: MR4023334
Digital Object Identifier: 10.2140/agt.2019.19.2989

Subjects:
Primary: 57M50
Secondary: 57M27

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 6 • 2019
MSP
Back to Top